Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

6 results for “Faris M. Al-Athari”

Set a search alert
Research ArticleOpen accessIn the author namesParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariProblem statement: The double Pareto distribution appeared most often as model for variety of fields, including archaeology, biology, economics, environmental science, finance and physics. The distribution exhibits Paretian power-law behavior in both tails. The family of double Pareto distributions has recently been proposed for modeling growth rates such as annual gross domestic product, stock prices, foreign currency exchange rates and … …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,679 accessesView PDFCite
Research ArticleOpen accessIn the author namesEstimation of the Mean of Truncated Exponential DistributionFaris Muslim Al-AthariProblem statement: In this study, the researcher considers the problem of estimation of the mean of the truncated exponential distribution. Approach: This study contracted with maximum likelihood and unique minimum variance unbiased estimators and gives a modification for the maximum likelihood estimator, asymptotic variances and asymptotic confidence intervals for the estimators. The properties of these estimators in small, moderate and … …Journal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,682 accessesView PDFCite
Research ArticleOpen accessIn the author namesThe Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. KittaniProperties of various types of estimators of the regression coefficients in linear logistic regression models were considered. The estimators include those based on maximum likelihood, minimum chi-square and weighted least squares. The results of a large scale simulation investigation evaluating the moment properties of the estimators are presented for the case of logistic model with a single explanatory variable. …Journal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,694 accessesView PDFCite